| Model Number |
7010 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/27/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that shaft break occurred.The target lesion was located in the left circumflex artery.A 2.5mm x 12mm quantum maverick balloon catheter was used, however, the balloon shaft was fractured outside the patient.The device was withdrawn from the catheter, and the procedure was completed with another of the same device.No patient complications were reported and the patient's status was stable.
Event or Problem Description
It was reported that shaft break occurred.The target lesion was located in the left circumflex artery.A 2.5mm x 12mm quantum maverick balloon catheter was used; however, the balloon shaft was fractured outside the patient.The device was withdrawn from the catheter and the procedure was completed with another of the same device.No patient complications were reported and the patient's status was stable.
Additional Manufacturer Narrative
Device evaluated by mfr.: the device was returned for analysis.The shaft, hypotube, tip and balloon were microscopically and visually examined.There were numerous kinks.There was a complete separation at 89.7cm distal of the strain relief.There was blood in the guidewire lumen.The balloon was tightly folded.Inspection of the remainder of the device presented no other damage or irregularities.